c

M.Sc. NGUYEN HUU CAN

M.Sc. 2016, Ph.D. Candidate

Lecturer, Researcher

E-mail: nguyenhuucan@tdtu.edu.vn

A. Education and professional activities

1. Education and degrees

* 2021 – now: Ph.D. Candidate (Mathematical Analysis), University of Science - Vietnam National University Ho Chi Minh City, Vietnam

* 2014 – 2016: M.Sc. (Mathematical Analysis) Can Tho University, Can Tho City, Vietnam

* 2010 – 2014: B.Sc. (Mathematics Teacher Education) Can Tho University, Can Tho City, Vietnam

2. Professional activities

* 2017 – now: Lecturer - Researcher, Faculty of Mathematics and Statistics, Ton Duc Thang University, Ho Chi Minh City, Vietnam

3. Research interests

* Partial Differential Equations

* Fractional Calculus

* Numerical Analysis

* Final Value Problem

* Ill-posed, well-posed Problems

* Numerical Method

* Mathematical Modeling and Simulation

4. Conference

* 12/2020: The 12th Scientific Conference, University of Science, Viet Nam National University Ho Chi Minh City, Vietnam

* 08/2019: The 3th Mathematical Central Highland - Tay Nguyen Conference, Tay Nguyen University, Buon Ma Thuot City, Vietnam

* 12/2018: International Conference on Mathematics, Ton Duc Thang University, Ho Chi Minh City, Vietnam

* 11/2018: The 11th Scientific Conference, University of Science, Viet Nam National University Ho Chi Minh City, Vietnam

* 08/2018: The 9th Vietnamese Mathematical Conference, Telecommunications University, Nha Trang City, Vietnam

* 12/2017: The 2th Mathematical Central Highland - Tay Nguyen Conference, Da Lat University, Da Lat City, Vietnam

B. Publications

1. Papers in international journals

  1. HD Binh, D Kumar, NH Luc, NH Can, Stability of fractional order of time nonlinear fractional diffusion equation with Riemann-Liouville derivative, Mathematical Methods in the Applied Sciences, 26 pp (2022). DOI: https://doi.org/10.1002/mma.8166
  2. NH Can, NH Tuan, D O'Regan, VV Au, On a final value problem for a class of nonlinear hyperbolic equations with damping term, Evolution Equations & Control Theory, 10:1, 103-127 (2021). DOI: https://doi.org/10.3934/eect.2020053
  3. VV Au, D Baleanu, Y Zhou, NH Can, On a problem for nonlinear diffusion equation with conformable time derivative, Applicable Analysis, 22 pp (2021). DOI: https://doi.org/10.1080/00036811.2021.1921155
  4. NH Tuan, NH Can, R Wang, Y Zhou, Initial value problem for fractional volterra integro-differential equations with caputo derivative, Discrete Contin. Dyn. Syst. Ser. B, 28 pp (2021). DOI: https://doi.org/10.3934/dcdsb.2021030
  5. TN Thach, NH Can, VV Tri, Identifying the initial state for a parabolic diffusion from their time averages with fractional derivative, Mathematical Methods in the Applied Sciences, 16 pp (2021). DOI: https://doi.org/10.1002/mma.7179
  6. NH Can, D Kumar, VV Tri, NA Tuan, On time fractional pseudo-parabolic equations with nonlocal integral conditions, Mathematical Methods in the Applied Sciences, 19 pp (2021). DOI: https://doi.org/10.1002/mma.7196
  7. E Karapinar, HD Binh, NL Luc, NH Can, On continuity of the fractional derivative of the time-fractional semilinear pseudo-parabolic systems, Advances in Difference Equations, 70, 26 pp (2021). DOI: https://doi.org/10.1186/s13662-021-03232-z
  8. NH Luc, S Tatar, D Baleanu, NH Can, An inverse source problem for pseudo-parabolic equation with Caputo derivative, Journal of Applied Mathematics and Computing, 27 pp (2021). DOI: https://doi.org/10.1007/s12190-021-01546-5
  9. NH Luc, LD Long, LTD Hang, D Baleanu, NH Can, Identifying the initial condition for space-fractional sobolev equation, Journal of Applied Analysis & Computation, 20 pp (2021). DOI: https://doi.org/10.11948/20200404
  10. TB Ngoc, VV Tri, Z Hammouch, NH Can, Stability of a class of problems for time-space fractional pseudo-parabolic equation with datum measured at terminal time, Applied Numerical Mathematics, 167, 308-329 (2021). DOI: https://doi.org/10.1016/j.apnum.2021.05.009
  11. DHQ Nam, J Singh, NH Can, The local well-posed results of Kirchhoff parabolic equation with nonlocal condition, Journal of Interdisciplinary Mathematics, 11 pp (2021). DOI: https://doi.org/10.1080/09720502.2021.2006318
  12. NH Can, LD Long, HD Binh, NH Luc, Biharmonic heat equation with gradient nonlinearity on $L^p$ space, Thermal Science, 6 pp (2021). DOI: https://doi.org/10.2298/TSCI21S2359C
  13. NH Tuan, Y Zhou, TN Thach, NH Can, An approximate solution for a nonlinear biharmonic equation with discrete random data, Journal of Computational and Applied Mathematics, 371, 112711, 19 pp (2020). DOI: https://doi.org/10.1016/j.cam.2020.112711
  14. NH Tuan, D Baleanu, TN Thach, D O'Regan, NH Can, Approximate solution for a 2-D fractional differential equation with discrete random noise, Chaos, Solitons & Fractals, 133, 109650, 13 pp (2020). DOI: https://doi.org/10.1016/j.chaos.2020.109650
  15. VV Au, Y Zhou, NH Can, NH Tuan, Regularization of a terminal value nonlinear diffusion equation with conformable time derivative, Journal of Integral Equations and Applications, 32:4, 397-416 (2020). DOI: https://doi.org/10.1216/jie.2020.32.397
  16. TT Binh, NH Can, DHQ Nam, TN Thach, Regularization of a two-dimensional strongly damped wave equation with statistical discrete data, Mathematical Methods in the Applied Sciences, 43:7, 4317-4335 (2020). DOI: https://doi.org/10.1002/mma.6195
  17. NH Tuan, TN Thach, LVC Hoan, NH Can, On a final value problem for a biparabolic equation with statistical discrete data, Applicable Analysis, 24 pp (2020). DOI: https://doi.org/10.1080/00036811.2020.1723554
  18. NH Can, Y Zhou, NH Tuan, TN Thach, Regularized solution approximation of a fractional pseudo-parabolic problem with a nonlinear source term and random data, Chaos, Solitons & Fractals, 136, 109847, 14 pp (2020). DOI: https://doi.org/10.1016/j.chaos.2020.109847
  19. NH Tuan, Y Zhou, LD Long, NH Can, Identifying inverse source for fractional diffusion equation with Riemann-Liouville derivative, Computational and Applied Mathematics, 39:2, 75, 16 pp (2020). DOI: https://doi.org/10.1007/s40314-020-1103-2
  20. NH Tuan, D Baleanu, TN Thach, D O'Regan, NH Can, Final value problem for nonlinear time fractional reaction-diffusion equation with discrete data, J. Comput. Appl. Math., 376, 112883, 25 pp (2020). DOI: https://doi.org/10.1016/j.cam.2020.112883
  21. NH Luc, D Kumar, LTD Hang, NH Can, On a final value problem for a nonhomogeneous fractional pseudo-parabolic equation, Alexandria Engineering Journal, 59:6, 4353-4364 (2020). DOI: https://doi.org/10.1016/j.aej.2020.07.041
  22. VV Au, NH Can, NH Tuan, TT Binh, Regularization of a backward problem for a Lotka-Volterra competition system, Computers & Mathematics with Applications, 78:3, 765-785 (2019). DOI: https://doi.org/10.1016/j.camwa.2019.02.037
  23. DHQ Nam, D O'Regan, VV Au, TB Thanh, NH Can, Regularization of an initial inverse problem for a biharmonic equation, Advances in Difference Equations, 255, 20 pp (2019). DOI: https://doi.org/10.1186/s13662-019-2191-4
  24. NH Tuan, Y Zhou, TN Thach, NH Can, Initial inverse problem for the nonlinear fractional Rayleigh-Stokes equation with random discrete data, Communications in Nonlinear Science and Numerical Simulation, 78, 104873, 18 pp (2019). DOI: https://doi.org/10.1016/j.cnsns.2019.104873
  25. TN Thach, NH Tuan, PTM Tam, MN Minh, NH Can, Identification of an inverse source problem for time‐fractional diffusion equation with random noise, Mathematical Methods in the Applied Sciences, 42:1, 204-218 (2019). DOI: https://doi.org/10.1002/mma.5334
  26. TT Binh, NH Luc, D O'Regan, NH Can, On an initial inverse problem for a diffusion equation with a conformable derivative, Advances in Difference Equations, 481, 24 pp (2019). DOI: https://doi.org/10.1186/s13662-019-2410-z
  27. NH Tuan, TN Thach, NH Can, D O'Regan, Regularization of a multidimensional diffusion equation with conformable time derivative and discrete data, Mathematical Methods in the Applied Sciences, 44:4, 2879-2891 (2019). DOI: https://doi.org/10.1002/mma.6133
  28. NH Tuan, VV Au, NH Can, Regularization of initial inverse problem for strongly damped wave equation, Applicable Analysis, 97:1, 69-88 (2018). DOI: https://doi.org/10.1080/00036811.2017.1359560
  29. NH Tuan, VV Au, NH Can, M Kirane, Final-value problem for a weakly-coupled system of structurally damped waves, Electronic Journal of Differential Equations, 149, 1-23 (2018). DOI: https://ejde.math.txstate.edu/Volumes/2018/149/tuan.pdf
  30. NH Can, NH Tuan, VV Au, LD Thang, Regularization of Cauchy abstract problem for a coupled system for nonlinear elliptic equations, Journal of Mathematical Analysis and Applications, 462:2, 1148-1177 (2018). DOI: https://doi.org/10.1016/j.jmaa.2018.01.066
FACULTY OF MATHEMATICS AND STATISTICS
C007 - 19 Nguyen Huu Tho Street, Tan Phong ward, District 7,Ho Chi Minh City, Vietnam
Phone: (84-028) 37755061